# SDR UPS99828575

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 370296
- Condition: Cracked
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, LONG 35R END FITTING AT FS 55 IS CRACKED.  REMOVED, FABRICATED AND REPLACED END FITTING IAW DWG 3702969 AND SRM 51-1-20D AND 51-1-21.
